# SDR UPS06445985

- Difficulty date: January 2, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65B080995
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING, NR 8 SPOILER SUPPORT 'H' FTG I/B LOWER FLANGE CRACK 1" LONG.  RHW NR 8 SPOILER SUPPORT 'H' FTG REPLACED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
